MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305916
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle sftygld 25x1 rb needle pulled out of hub.Case description: customer states she was trying to give a vaccine to one of her clients and the needle became stuck on the client's arm.No harm caused, she was able to safely remove it.It only happened with this needle, before that, she used different ones from the same batch who performed just fine.Email: not provided.Product: safety glide needle.Ref#: 305916.Lot#: 5114725.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) supplemental mdr - needle pulled out of hub.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24559252
Report Number1213809-2026-00109
Device Sequence Number15660651
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164(10)5114725
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305916
Device Lot Number5114725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown